MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO BLKT 1-SIDE NONWOV COLDER CON; THERMAL REGULATING SYSTEM

STRYKER MEDICAL-KALAMAZOO BLKT 1-SIDE NONWOV COLDER CON; THERMAL REGULATING SYSTEM
Model Number 8001-061-610
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Alteration in Body Temperature (4568)
Date of Event 09/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the altrix blanket began to leak onto the patient while in use, causing the patient's temperature to drop to 35c.The user facility reported that there was a 3-5 minute delay in treatment as they replaced the grounding pad but confirmed the procedure was successfully completed.
 
Additional Manufacturer Narrative
Investigation is complete; h codes updated to reflect investigation results.
 
Event or Problem Description

Brand Name
BLKT 1-SIDE NONWOV COLDER CON
Common Device Name
THERMAL REGULATING SYSTEM
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
kaitlyn matheny
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key12469473
Report Number0001831750-2021-01324
Device Sequence Number19767071
Product Code DWJ
UDI-Device Identifier07613327175127
UDI-Public07613327175127
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K152266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8001-061-610
Device Catalogue Number8001061610
Device Lot Number0841A4
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown